Applied Mathematics

Vol.6 No.13(2015), Paper ID 61592, 7 pages

DOI:10.4236/am.2015.613192

 

Fixed Point Theorem and Fractional Differential Equations with Multiple Delays Related with Chaos Neuron Models

 

Toshiharu Kawasaki, Masashi Toyoda

 

Faculty of Engineering, Tamagawa University, Tokyo, Japan
Faculty of Engineering, Tamagawa University, Tokyo, Japan

 

Copyright © 2015 Toshiharu Kawasaki, Masashi Toyoda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kawasaki, T. and Toyoda, M. (2015) Fixed Point Theorem and Fractional Differential Equations with Multiple Delays Related with Chaos Neuron Models. Applied Mathematics, 6, 2192-2198. doi: 10.4236/am.2015.613192.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.